Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 5, 2011, 5:19 PM MDT for Grant County, Morton County, North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2011, 5:19 PM MDT (23:19 UTC)
- Expired
- Aug 5, 2011, 5:58 PM MDT
- In force
- 39 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:20 PM MDT | HAIL 1.75 | 1 Sw Elgin, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 12:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS53 KBIS 052319
SVRBIS
NDC037-059-060015-
/O.NEW.KBIS.SV.W.0258.110805T2319Z-110806T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 615 PM MDT/715 PM CDT/
* AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELGIN...OR 32 MILES NORTHEAST OF LEMMON...AND MOVING NORTHEAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEIL...LEITH...CARSON...LARK AND FLASHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4654 10180 4673 10142 4643 10114 4624 10184
4638 10201
TIME...MOT...LOC 2318Z 230DEG 24KT 4637 10182
WIND...HAIL 60MPH 1.00IN
$$
HEINERT/SCHECK2 follow-up statements
982
WWUS53 KBIS 052338
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT FRI AUG 5 2011
NDC037-059-060015-
/O.CON.KBIS.SV.W.0258.000000T0000Z-110806T0015Z/
GRANT ND-MORTON ND-
538 PM MDT FRI AUG 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND CENTRAL GRANT COUNTIES UNTIL 615 PM MDT/715 PM CDT/...
AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CARSON...OR 44 MILES NORTHEAST OF LEMMON...MOVING NORTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
LARK AND FLASHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4631 10169 4644 10183 4659 10170 4673 10142
4643 10114
TIME...MOT...LOC 2338Z 230DEG 24KT 4646 10160
WIND...HAIL 60MPH 1.50IN
$$
HEINERT/SCHECK835
WWUS53 KBIS 052358
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM CDT FRI AUG 5 2011
NDC037-059-060008-
/O.CAN.KBIS.SV.W.0258.000000T0000Z-110806T0015Z/
GRANT ND-MORTON ND-
558 PM MDT FRI AUG 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON AND CENTRAL
GRANT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN MORTON COUNTY UNTIL 745 PM CDT.
LAT...LON 4631 10169 4644 10183 4659 10170 4673 10142
4643 10114
TIME...MOT...LOC 2358Z 230DEG 24KT 4655 10145
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:45 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Aug 5, 1:45 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT FRI AUG 5 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAJOR FORECAST CONCERN WILL BE THUNDERSTORMS CHANCES...SOME SEVERE...AND THE POSSIBILITY OF HEAVY RAINFALL THIS EVENING AND TONIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT...BUT DIFFER IN A FEW KEY AREAS...SO HAVE TRENDED TOWARDS THE MORE CONSISTENT ECMWF SOLUTION. FLASH FLOOD WATCH CONTINUES THROUGH TONIGHT DUE TO THE POTENTIAL OF HEAVY RAINFALL AMOUNTS OVER NEARLY SATURATED AREAS. CURRENTLY...DOMINANT SUBTROPICAL RIDGING REMAINS IN PLACE OVER THE SOUTHEASTERN CONUS...WHILE A LARGE LOW IS SLOWLY MAKING ITS WAY ACROSS NORTHERN CANADA. THE RESULT IS NEARLY ZONAL FLOW ACROSS THE NORTHERN PLAINS...THROUGH WHICH A FEW SHORTWAVES ARE TRAVERSING ACROSS THE REGION. MEANWHILE...A NEARLY STATIONARY FRONT REMAINS DRAPED EAST TO WEST ACROSS THE CENTER OF THE STATE . THESE IMPULSES HAVE BEEN PRODUCING SHOWERS AND THUNDERSTORMS ALONG THE FRONT TODAY...AND WILL LIKELY CONTINUE THROUGH THE EVENING UNTIL THE MAIN SHORTWAVE TROUGH APPROACHES THE CWA THIS AFTERNOON AND EVENING. THE TROUGH...ACTING IN CONJUNCTION WITH A DEVELOPING SURFACE LOW AND VARIOUS BOUNDARIES...IS EXPECTED TO DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS...AND PUSH THEM THROUGH THE STATE OVER THE NEXT SEVERAL HOURS. THIS WILL CAUSE THE STORMS NOW RESIDING ALONG THE FRONT TO BECOME MORE WIDESPREAD ACROSS THE ENTIRE STATE. HOWEVER...THE FRONT WILL STILL REMAIN THE FOCUS FOR SURFACE CONVERGENCE...AND THEREFORE WILL MARK THE AREA OF THE BEST CHANCES FRO STRONGER STORMS AND HEAVIER RAINFALL. WITH PRECIPITABLE WATER AMOUNTS APPROACHING 2 INCHES OVER THE CWA THIS EVENING AND TONIGHT...HEAVY RAINFALL IS POSSIBLE THROUGHOUT THE REGION...AND WIDESPREAD AREAS 1 TO 2 INCHES OF STORM TOTAL PRECIPITATION ARE NOT OUT OF THE QUESTION. DUE TO THE POTENCY OF THIS WAVE...AND THE BUILDING INSTABILITY...SOME THUNDERSTORMS COULD GO SEVERE...WITH THE LARGEST THREAT BEING STRONG WINDS AND LARGE HAIL. HEAVIEST PRECIPITATION IS EXPECTED TO OCCUR BEGIN AROUND 00 UTC IN THE WEST...AND BY 06Z IN MY CENTRAL AND WESTERN ZONES. CLEARING WILL BEGIN GRADUALLY IN THE WEST BY SATURDAY MORNING AND SHOULD EXIT THE FORECAST AREA COMPLETELY BY 00Z SATURDAY EVENING. ONCE THE STORM EXITS THE STATE...SURFACE HIGH PRESSURE AND MID LEVEL SHORTWAVE RIDGING WILL BUILD INTO THE CWA FOR THE REMAINDER OF THE TERM. PLEASANT WEATHER AND MOSTLY CLEAR SKIES ARE FORECAST. TEMPERATURES TONIGHT SHOULD DROP TO THE LOW 60S. WITH COOLER AIR FILTERING IN BEHIND THE STORM...TEMPERATURES WILL DROP TO BELOW NORMAL FOR THE REST OF THE TERM...WITH HIGHS TOMORROW REMAINING IN THE 70S AND LOWS DROPPING WELL INTO THE 50S. .LONG TERM...SUNDAY THROUGH NEXT FRIDAY... THE NORTHERN PLAINS WILL REMAIN IN AN ACTIVE WESTERLY UPPER FLOW PATTERN THROUGH EARLY NEXT WEEK...RESULTING IN CHANCES FOR THUNDERSTORMS EACH PERIOD. MORE UNCERTAINTY MID NEXT WEEK AS OUR FLOW ALOFT TRANSITIONS TO MORE NORTHWEST WITH MID/UPPER FORCING MORE QUESTIONABLE. TEMPERATURES WILL AVERAGE NEAR/SLIGHTLY BELOW NORMAL SATURDAY THROUGH MONDAY...THEN WELL BELOW AVERAGE TUE & WED. ON SUNDAY A CLOSED MID LEVEL LOW PUSHING EAST ACROSS SOUTH CENTRAL CANADA WILL DRAG A TROUGH OF SFC LOW PRESSURE THROUGH THE DAKOTAS RESULTING IN ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. CAA ON THE BACKSIDE OF THIS SYSTEM ALONG WITH SEVERAL EMBEDDED SHORT WAVE TROUGHS LOOKS TO THEN BRING CONTINUED CHANCES FOR INSTABILITY SHOWERS AND THUNDERSTORMS MONDAY INTO MONDAY NIGHT. DRY SURFACE HIGH PRESSURE BUILDS IN ACROSS THE REGION FOR TUESDAY/TUESDAY NIGHT. COOLER TEMPERATURES ARE FORECAST TUESDAY INTO WEDNESDAY AS THE UPPER JET STREAM SAGS TO OUR SOUTH AND NORTHWEST UPPER LEVEL FLOW DEVELOPS OVER THE NORTHERN PLAINS. MODELS ARE FLIP FLOPPING ON WHETHER TO BRING ADDITIONAL WEAK DISTURBANCES THROUGH THE REGION IN THE NORTHWEST FLOW. FOR NOW WILL LEAVE TUESDAY-THURS NIGHT DRY. && .AVIATION... CONVECTION WILL BE AN ONGOING CONCERN TODAY...WITH SHOWERS AND THUNDERSTORMS ALREADY OCCURRING NEAR KMOT/KISN/KDIK...AND EXPECTED TO BECOMES WIDESPREAD BY 00 UTC. DESPITE VFR CONDITIONS PREVAILING AT THE MOMENT...CONDITIONS WITHIN THUNDERSTORMS WILL LIKELY SEE MVFR/IFR WITH STRONG WINDS...HEAVY RAIN...AND POSSIBLE HAIL. THREAT OF RAIN AND THUNDERSTORMS WILL BEGIN TO TAPER OFF IN THE WEST BY 12 UTC...BUT WILL CONTINUE AT OTHER TERMINALS FOR THE DURATION OF THE TAF PERIOD. MVFR WILL BE AN ISSUE ONCE RAIN ENDS AS WELL...WITH LOW CLOUD DECKS ALMOST CERTAIN AND FOG ALSO A POSSIBILITY. SOME UNCERTAINTY REMAINS ON EXACT PLACEMENT OF HEAVIEST THUNDERSTORMS...WILL AMEND AS NECESSARY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037- 040>048-050-051. && SHORT TERM/AVIATION...BPN/RK LONG TERM...NH
Hazardous weather outlook, Aug 5, 2:39 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT FRI AUG 5 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 339 PM CDT FRI AUG 5 2011 /239 PM MDT FRI AUG 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...SPREADING FROM WESTERN INTO CENTRAL NORTH DAKOTA TONIGHT INTO SATURDAY. SOME SEVERE STORMS ARE POSSIBLE...WITH THE MAIN THREATS OF HAIL UP TO GOLFBALL SIZE...AND STRAIGHT LINE WIND GUSTS AROUND 60 MPH. IN ADDITION...HEAVY RAINFALL IS EXPECTED...LIKELY LEADING TO LOCALIZED FLASH FLOODING. THE THREAT OF HEAVY RAIN WILL CONTINUE OVERNIGHT AND INTO SATURDAY...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD WATCH CONTINUES INTO SATURDAY...WITH LINGERING LOCALLY HEAVY RAIN POSSIBLE...ESPECIALLY NORTH AND EAST OF THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. KINNEY
In the hours before
Local storm report, Aug 5, 3:28 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
428 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BELFIELD 46.89N 103.20W
08/05/2011 E1.25 INCH STARK ND PUBLIC
RELAYED BY MEDIA.
0420 PM HEAVY RAIN BELFIELD 46.89N 103.20W
08/05/2011 M2.90 INCH STARK ND PUBLIC
2.90 INCHES OF RAIN IN APPROX. 45 MIN. REPORT RELAYED BY
MEDIA.
&&
MHOLLANLocal storm report, Aug 5, 3:51 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
451 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST DICKINSON 46.88N 102.79W
08/05/2011 M58 MPH STARK ND ASOS
&&
MHOLLANLocal storm report, Aug 5, 3:57 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 4 ENE SCHEFIELD 46.70N 102.78W
08/05/2011 E60 MPH STARK ND TRAINED SPOTTER
50-60 MPH WIND GUST.
&&
MHOLLANLocal storm report, Aug 5, 3:59 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM NON-TSTM WND GST 4 E DICKINSON 46.88N 102.71W
08/05/2011 E75 MPH STARK ND LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED 70 TO 80 MPH WINDS ON I-94 EAST
OF DICKINSON.
&&
RKLocal storm report, Aug 5, 4:05 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 4 E DICKINSON 46.88N 102.71W
08/05/2011 E75.00 MPH STARK ND LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED 70 TO 80 MPH WINDS ON I-94 EAST
OF DICKINSON.
&&
RKLocal storm report, Aug 5, 4:59 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
559 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST GLEN ULLIN 46.82N 101.83W
08/05/2011 E60 MPH MORTON ND TRAINED SPOTTER
ESTIMATED WIND GUSTS OF AT LEAST 60 MPH. ZERO VISIBILITY.
WINDS ONGOING. REPORT RELAYED BY WARNING POINT.
&&
MHOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:47 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope, Stark | 58 min |
| Aug 4, 10:59 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 61 min |
| Aug 5, 12:00 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 37 min |
| Aug 5, 1:59 AM MDT | Areal Flood Advisory | BIS | Sheridan, Wells | 6 hr |
| Aug 5, 11:18 AM MDT | Areal Flood Advisory | BIS | Billings, Dunn, Golden Valley, McKenzie | 6 hr |
| Aug 5, 1:19 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 56 min |
| Aug 5, 1:26 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 29 min |
| Aug 5, 2:18 PM MDT | Flash Flood Warning | BIS | Billings, Dunn, Stark | 6 hr |
| Aug 5, 2:44 PM MDT | Flash Flood Warning | BIS | Billings, Golden Valley, Slope | 2 hr |
| Aug 5, 2:51 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 54 min |
| Aug 5, 3:13 PM MDT | Severe Thunderstorm Warning | BIS | Bowman | 47 min |
| Aug 5, 3:45 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 60 min |
| Aug 5, 3:59 PM MDT | Flash Flood Warning | BIS | Stark | 6 hr |
| Aug 5, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Oliver, Stark | 67 min |
| Aug 5, 4:34 PM MDT | Tornado Warning | BIS | Morton | 26 min |
| Aug 5, 4:42 PM MDT | Areal Flood Advisory | BIS | Grant, Mercer, Morton, Oliver | 93 min |
| Aug 5, 5:04 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 41 min |
| Aug 5, 5:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.